International Journal of Fuzzy Mathematics and Systems

 

Volume 1, Number 2 (2011)

 

CONTENTS

Optimum Shipment Quantity for Three-Echelon Joint Model with Fuzzy Parameter
PP. 121-135
W. Ritha and S. Rexlin Jeyakumari

Fixed Point Theorem in Fuzzy Metric Spaces
137-140
Geeta Modi and Amita Pal

Intuitionistic Fuzzy Prime Ideals in Γ-Rings
141-153
N. Palaniappan and M. Ramachandran

Similarity Measures of Ordered Intuitionistic Fuzzy Sets
155-159
Sunny Joseph Kalayathankal, G. Suresh Singh, John T. Abraham and Sabu Joseph

Fuzzy Graph Model for Assignment Problem
161-164
Beena G. Kittur

Common Fixed Point Theorem on ��-Fuzzy Metric Space
165-171
Amita Pal and Geeta Modi

On Effective Data Retrieval from SQL by use of Fuzzy Logic
173-180
Y.S. Pawar, R.G. Sapre and Sayali R. Sapre

A New Structures of Fuzzy G–Modular Distributive Lattices
181-196
M. Marudai and V. Rajendran

Constructions of Fuzzy P–ideal on BCI-algebras
197-201
A. Solairaju and and C. Ragavan

Intuitionistic Fuzzifications of a-Ideals in BCIAlgebras
203-210
A. Solairaju and C. Ragavan

Some Unique Fixed Point Theorem in Partial Cone Metric Spaces
211-218
R.D. Daheriya, Rashmi Jain and Manoj Ughade

Common Fixed Point’s Theorem for Two Multivalued Mappings in Cone Metric Spaces
219-223
R.D. Daheriya, Manoj Ughade and Rashmi Jain

 

[UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact